# SDR QXEA2019120200435

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 28,007 hours, 30,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 58A104
- Condition: Broken
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY LIGHT SWITCH GUARD IS BROKEN. REMOVED FROM SERVICE. FOUND PIN DETACHED FROM RECEPTACLE FOR THE SWITCH GUARD @ FA EMERGENCY LIGHT SWITCH. RE SECURED PIN TO RECEPTACLE AS NEEDED NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
